| Catalog Number |
PR-05052-LW |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported that " when dr.Inserted picc catheter line into patient's vessel, he found that the hub slipped out from the catheter.They solved the problem by removing the defected one and replacing with a new one.There was a delay in the procedure but there was no reported patient harm or consequence.They were reported as fine post the procedure.
Additional Manufacturer Narrative
(b)(4), the report of a catheter body separation was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the catheter body was separated from inside the juncture hub.The hub was cross-sectioned, and a small portion of the catheter body was molded inside.A device history record review was performed, and no relevant findings were identified.A small hole was noted on the juncture hub.This small hole is located directly adjacent to the point of separation from inside the juncture hub.Therefore, it is likely that this hole contributed to the separation on the catheter body.Based on the customer report and the sample received, manufacturing caused or contributed to this event.An investigation was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description